Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 155, NWS Albuquerque, NM

July 10, 2007Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 10, 2007, 6:33 PM MDT for Union County, New Mexico. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2007, 6:33 PM MDT (00:33 UTC)
Expired
Jul 10, 2007, 7:30 PM MDT
In force
57 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Union County, NM

The radar

The Amarillo radar (KAMA), 167 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 6:45 PM MDTHAIL 111 Nnw Sedan, NM
Jul 10, 6:50 PM MDTHAIL 1.2510 S Clayton, NMALONG HWY 562. OCCASIONAL 2 1/2 TO 3 INCHES HAIL MIXED IN.
Jul 10, 6:50 PM MDTHAIL 310 S Clayton, NMHAIL GENERALLY 1.25 INCHES IN DIAMETER ALONG HIGHWAY 562...HOWEVER A FEW OCCASIONAL STONES REACHED 2.5 TO 3 INCHES IN DIAMETER.
Jul 10, 7:20 PM MDTHAIL 115 Ssw Clayton, NMON CLAPHAM ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1173 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
2282 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 110033
SVRABQ
NMC059-110130-
/O.NEW.KABQ.SV.W.0155.070711T0033Z-070711T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
633 PM MDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN UNION COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 730 PM MDT

* AT 628 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHWEST OF SEDAN...OR ABOUT 14 MILES SOUTH OF CLAYTON...AND
  MOVING SOUTH AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES WEST OF SEDAN AROUND 700 PM MDT...
  7 MILES NORTH OF HAYDEN AROUND 730 PM MDT...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...LARGE HAIL
AND FREQUENT CLOUD TO GROUND LIGHTNING.

LAT...LON 3632 10303 3635 10334 3592 10336 3592 10304

$$

16
1 follow-up statement
000 
WWUS55 KABQ 110113
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
712 PM MDT TUE JUL 10 2007

NMC059-110130-
/O.CON.KABQ.SV.W.0155.000000T0000Z-070711T0130Z/
UNION-
712 PM MDT TUE JUL 10 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL UNION
COUNTY UNTIL 730 PM MDT...

AT 710 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE.  THIS STORM WAS LOCATED OVER CENTRAL UNION COUNTY...OR ABOUT 20
MILES SOUTHWEST OF CLAYTON...MOVING SOUTHWEST AT 5 MPH.

HAIL UP TO 1.25 INCHES IN DIAMETER HAS BEEN REPORTED 10 MILES SOUTH 
OF CLAYTON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3622 10313 3635 10334 3618 10353 3609 10355
      3607 10328

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 1:48 PM MDT, 4 hours 45 minutes earlier.

Area forecast discussion, Jul 10, 1:48 PM MDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
148 PM MDT TUE JUL 10 2007

.DISCUSSION...
AS IS TYPICAL THIS TIME OF YEAR...EXTENT AND PLACEMENT OF CONVECTION
THE BIGGEST CHALLENGE THROUGH THE FORECAST PERIOD.

HIGH PRESSURE ALOFT REMAINS CENTERED NEAR FOUR CORNERS AREA. IT WILL
WOBBLE AROUND THE NEXT FEW DAYS BEFORE LIKELY DRIFTING TO THE W LATER
THIS WEEK AND OVER THE UPCOMING WEEKEND. AT LEAST TWO SURGES OF LOW
LEVEL MOISTURE BEHIND BACK DOOR COLD FRONTS WILL AFFECT MUCH OF THE
FORECAST AREA. THE FIRST SURGE IS ALREADY OCCURRING...AND HAS SPREAD
OVER NE AND EC NEW MEXICO. E CANYON WINDS WILL RUSH INTO THE RIO
GRANDE VALLEY TONIGHT. MOST EXTENSIVE AREA OF CONVECTION THIS EVENING
WILL BE FROM THE CNTRL MOUNTAINS ON E. ISOLATED SEVERE WEATHER CANNOT
BE RULED OUT OVER THE ERN PLAINS. IN ADDITION...DEEP MOISTURE OVER
THE E COULD LEAD TO ISOLATED FLASH FLOODING. WILL NOT ISSUE A FLASH
FLOOD WATCH AS EXTENSIVE COVERAGE NOT EXPECTED.

RATHER WIDESPREAD CONVECTION EXPECTED WED WITH PLENTY OF LOW LEVEL
MOISTURE IN PLACE FROM AT LEAST THE CONTINENTAL DIVIDE ON E. AGAIN
ISOLATED SEVERE STORMS COULD DEVELOP MAINLY OVER THE E. NEXT SURGE
OF MOISTURE ON SCHEDULE FOR THU WITH STORMS FAVORING THE E. RATHER
WIDESPREAD CONVECTION FOR FRI. MOISTURE WILL BE RECYCLED NEXT
WEEKEND AND EARLY NEXT WEEK. WARM TEMPS OF LATE TO COOL SOME OVER
THE REMAINDER OF THIS WEEK...CLOSER TO NORMAL. OVERALL AN ACTIVE
WEATHER PATTERN. CHJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  67  96  65  94 /  20  20  20  20
GALLUP..........................  57  89  57  88 /  20  20  20  30
GRANTS..........................  59  88  58  86 /  30  20  20  30
GLENWOOD........................  62  92  64  91 /  30  30  30  30
CHAMA...........................  47  82  48  81 /  40  30  40  30
LOS ALAMOS......................  57  86  56  84 /  30  20  30  20
RED RIVER.......................  44  76  47  73 /  30  30  30  30
TAOS............................  51  86  53  85 /  40  30  30  30
SANTA FE........................  55  87  56  86 /  40  20  20  20
SANTA FE AIRPORT................  60  88  60  87 /  40  20  20  20
ESPANOLA........................  60  90  59  90 /  30  20  20  20
ALBUQUERQUE HEIGHTS.............  69  91  68  90 /  40  20  20  20
ALBUQUERQUE VALLEY..............  67  93  65  92 /  40  20  20  20
ALBUQUERQUE FOOTHILLS...........  67  89  66  88 /  40  20  20  20
ALBUQUERQUE WEST MESA...........  68  91  68  90 /  40  20  20  20
SOCORRO.........................  66  91  67  92 /  30  20  30  20
SANDIA PARK/CEDAR CREST.........  60  89  58  86 /  40  20  20  20
MORIARTY/ESTANCIA...............  57  87  65  87 /  40  20  20  20
CARRIZOZO.......................  62  87  66  88 /  20  20  20  20
RUIDOSO.........................  55  77  59  79 /  30  30  20  20
RATON...........................  54  87  55  86 /  40  20  20  30
LAS VEGAS.......................  54  83  55  84 /  40  20  20  20
ROY.............................  60  86  64  86 /  40  10  20  30
CLAYTON.........................  62  89  64  89 /  40  10  20  40
SANTA ROSA......................  65  91  67  93 /  40  10  10  10
TUCUMCARI.......................  65  92  68  95 /  40  10  10  10
FORT SUMNER.....................  68  92  68  95 /  40  10  10  10
CLOVIS..........................  66  91  67  93 /  30  10  10   5
PORTALES........................  63  91  67  94 /  30  10  10   5
ROSWELL.........................  69  94  70  97 /  40  20  10   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

40
Hazardous weather outlook, Jul 10, 5:51 AM MDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 AM MDT TUE JUL 10 2007

NMZ001>021-026-111200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
551 AM MDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN
PLAINS THIS AFTERNOON INTO EARLY EVENING WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS. IN ADDITION...THUNDERSTORMS MAY
PRODUCE HEAVY RAIN WHICH COULD LEAD TO FLOODING TONIGHT ACROSS
PARTS OF THE EASTERN PLAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
THURSDAY...MAINLY ACROSS NORTHEAST NEW MEXICO. SEVERE
THUNDERSTORMS COULD ALSO OCCUR ACROSS CENTRAL AND WESTERN AREAS
FRIDAY AND THIS WEEKEND. IN ADDITION...SOME THUNDERSTORMS MAY
PRODUCE HEAVY RAIN WHICH COULD LEAD TO FLOODING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING ACROSS
THE EASTERN PLAINS....AND MAY BE REQUIRED EACH DAY FOR VARIOUS
PARTS OF NEW MEXICO. MONITOR NOAA WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST INFORMATION...FORECASTS...AND WARNINGS.

19

In the hours before

Special weather statement, Jul 10, 3:56 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
356 PM MDT TUE JUL 10 2007

NMZ004-005-102300-
NORTHEAST HIGHLANDS-SANGRE DE CRISTO MOUNTAINS-
356 PM MDT TUE JUL 10 2007

...STRONG THUNDERSTORM NEAR ANGEL FIRE...

AT 353 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO
50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES NORTH OF
ANGEL FIRE. MOVEMENT WAS NEARLY STATIONARY.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLACK LAKE...CHACON...
CIMARRON...EAGLE NEST...EL TURQUILLO AND ELIZABETHTOWN.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

16
Special weather statement, Jul 10, 4:40 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
440 PM MDT TUE JUL 10 2007

NMZ005-102345-
NORTHEAST HIGHLANDS-
440 PM MDT TUE JUL 10 2007

...STRONG THUNDERSTORMS MOVING OVER CENTRAL SAN MIGUEL AND CENTRAL
MORA COUNTIES...

AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER FROM 10 MILES SOUTHWEST
OF WATROUS TO NEAR COLMOR. THE AREA OF THUNDERSTORMS WAS NEARLY
STATIONARY.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE GOLONDRINAS...LOS
MONTOYAS...MAES...MIAMI...OCATE AND OJO FELIZ.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

16
Special weather statement, Jul 10, 5:09 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
509 PM MDT TUE JUL 10 2007

NMZ005-012-110015-
CONCHAS LAKE/GUADALUPE COUNTY-NORTHEAST HIGHLANDS-
509 PM MDT TUE JUL 10 2007

...STRONG THUNDERSTORM MOVING INTO NORTHWEST GUADALUPE COUNTY...

AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR ANTON CHICO. MOVEMENT WAS
SOUTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE COLONIAS...DILIA AND
SANTA ROSA LAKE STATE PARK.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

16
Special weather statement, Jul 10, 5:55 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 PM MDT TUE JUL 10 2007

NMZ007-110100-
FAR NORTHEAST PLAINS-
555 PM MDT TUE JUL 10 2007

...AREA OF STRONG THUNDERSTORMS OVER UNION COUNTY...

AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER OVER CENTRAL UNION
COUNTY. MOVEMENT WAS WEST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE GRENVILLE...MOUNT DORA...
SEDAN AND SENECA.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

16
Special weather statement, Jul 10, 5:59 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 PM MDT TUE JUL 10 2007

NMZ005-110100-
NORTHEAST HIGHLANDS-
559 PM MDT TUE JUL 10 2007

...STRONG THUNDERSTORM MOVING OVER CENTRAL COLFAX COUNTY...

AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ACROSS CENTRAL COLFAX
COUNTY. THE THUNDERSTORM AREA WAS NEARLY STATIONARY OR DRIFTING
EAST.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ABBOTT...CIMARRON...
MIAMI...PHILMONT SCOUT RANCH...RATON CREWS AIRPORT AND RAYADO.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

16
Special weather statement, Jul 10, 6:15 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 PM MDT TUE JUL 10 2007

NMZ012-013-110115-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
615 PM MDT TUE JUL 10 2007

...AN AREA OF STRONG THUNDERSTORMS MOVING THROUGH GUADALUPE COUNTY
AND WESTERN QUAY COUNTY...

AT 613 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ACROSS NORTHERN
GUADALUPE COUNTY AND WESTERN QUAY COUNTY. THE ENTIRE AREA WAS
DRIFTING SLOWLY SOUTH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE COLONIAS...CUERVO...
DILIA...MONTOYA...NEWKIRK AND PUERTO DE LUNA.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

16

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:32 PM MDTSevere Thunderstorm WarningABQHarding, Union32 min
Jul 10, 7:36 PM MDTSevere Thunderstorm WarningABQQuay54 min
Jul 10, 8:29 PM MDTSevere Thunderstorm WarningABQQuay46 min
Jul 10, 8:55 PM MDTSevere Thunderstorm WarningABQHarding65 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.